On Some Results for Starlike Functions of Complex Order
Publications de l'Institut Mathématique, _N_S_46 (1989) no. 60, p. 79
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We give some results of various kinds concerning starlike
functions of complex order in the unit disk. They represent extensions
and generalisations of many previous results. We mainly used the
subordination method.
Classification :
30C45
@article{PIM_1989_N_S_46_60_a11,
author = {Milutin Obradovi\'c and M. K. Aouf and Shigeyoshi Owa},
title = {On {Some} {Results} for {Starlike} {Functions} of {Complex} {Order}},
journal = {Publications de l'Institut Math\'ematique},
pages = {79 },
year = {1989},
volume = {_N_S_46},
number = {60},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_1989_N_S_46_60_a11/}
}
TY - JOUR AU - Milutin Obradović AU - M. K. Aouf AU - Shigeyoshi Owa TI - On Some Results for Starlike Functions of Complex Order JO - Publications de l'Institut Mathématique PY - 1989 SP - 79 VL - _N_S_46 IS - 60 UR - http://geodesic.mathdoc.fr/item/PIM_1989_N_S_46_60_a11/ LA - en ID - PIM_1989_N_S_46_60_a11 ER -
Milutin Obradović; M. K. Aouf; Shigeyoshi Owa. On Some Results for Starlike Functions of Complex Order. Publications de l'Institut Mathématique, _N_S_46 (1989) no. 60, p. 79 . http://geodesic.mathdoc.fr/item/PIM_1989_N_S_46_60_a11/